# SDR UIEA2017102502082

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 106144523
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND SERVICE TRANSFER RELAY K102 BROKEN IN P32.  REPLACED THE GROUND SERVICE TRANSFER RELAY.
